# SDR COMA0660526

- Difficulty date: September 2, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 8,836 hours, 7,780 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5542 - RIGHT REV UNLOCK MESSAGE IN FLIGHT FROM MHT TO CVG, FLIGHT DIVERTED TO MDT AND LANDED WITHOUT INCIDENT.  FOUND RIGHT THRUST REVERSER STOW SWITCH OUT OF RIG.  RE-ADJUSTED STOW SWITCH, OPS CHECK GOOD.
